# SDR CAL950802

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Part time: 71,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN NOSE WHEELWELL UPPER WEB AT THE INBOARD AFT CORNER ON LT SIDE AND CORROSION FOUND AT THE INBOARD FORWARD CORNER ON LT SIDE.  THE WEB AREA WAS REPAIRED IAW EA 5310-02452 AND BAC DRAWING 65C35749.  (X)
